# SDR AUS20021160

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360RB
- System (JASC): 2140 · Heating System
- Part: Line
- Part number: 3716737
- Condition: Leaking
- Location: Heater Fuel
- Part time: 674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AUS) HEATER FUEL LINE LEAKING. INVESTIGATION FOUND THE ALUMINIUM FUEL LINE HAD BEEN CHAFED BY ELECTRICAL WIRING RUNNING ADJACENT TO THE FUEL LINE. THE WIRE WAS WORN TO THE EXTENT OF ARCING AND BURNING THROUGH THE FUEL LINE. ELECTRICAL WIRING WAS POORLY FITTED WITH WIRE TOO TIGHT ACROSS THE FUEL CANISTER AND THE FUEL LINE WAS INADEQUATELY SUPPORTED.
